# SDR UIEA2022021500123

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION DAMAGE ON MAIN DECK FLOOR BEAM UPPER CAP AT STA 2040 LBL 65.( REMOVED DAMAGED PART IAW SRM 51-40-02 REV 93. REPAIRED DAMAGE AREA IAW SRM 53-00-51-2R-3 REPAIR 3 REV 93 AND EI NO T2022A53M-220 REV 1. INSTALL FASTENERS IAW SRM 51-40-00-02 REV 93 AND DWG NO 6538102 SH 09 REV -, 65B38251 SH 62 REV 1, SH 35 REV A. JOB COMPLETED AND CONDITION CHECK NORMAL. )
